MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® TAG® Thoracic Branch Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® TAG® Thoracic Branch Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number TSB081506A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2026
Type of Reportable Event Serious Injury

Brand Name
GORE® TAG® Thoracic Branch Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Woody Springs B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50953838
Report Number2017233-2026-08114
Device Sequence Number10348179
Product Code MIH
UDI-Device Identifier00733132654383
UDI-Public(01)00733132654383(17)290329
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSB081506A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown